Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, good people. I have been having problem with runny nose for weeks. My doctor says that this is probably an allergic rhinitis and that I should take an antihistamine. He recommends me to try with cetirizine hydrochloride. Can anyone tell me its side effects? I would appreciate your replies. Thanks in advance.

Loading...

Hello. Cetirizine is an antihistamine. As other drugs, it can also lead to gastrointestinal discomfort. Nausea, vomiting and diarrhea are commonly described. Drowsiness and dry mouth are also possible. It can also lead to muscle pain. However, they do not impair central nervous system like some antihistamines do. You should consult your pediatrician for more info. I am sorry I couldn’t give you more. Bye!
Reply

Loading...

I have been prescribed both Loratadine and Cetirizine at different times for allergies. Runny nose, watery eyes, sneezing, coughing, sore throat. And both times my left side jaw ached something terrible. So I quit taking them and the hurt went away in a day or so.
Reply

Loading...